MathSciNet Relay Station
MathSciNet bibliographic data
MR212532 (35 #3403) 46.01
Brace, John W.; Nielsen, Robert M. A uniform boundedness theorem. Proc. Amer. Math. Soc. 18 1967 624–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement